1 doctor weighed in:

I suffer from lupus, I frequently get bleeding stomach ulcers prednisone isn't affective what else might help.

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: See rheumatologist

The bleeding ulcer is not the usual presentation for lupus.
In fact, prednisone may worsen it. You need to talk to your rheumatologist to make sure that the medications you are taking are not causing the ulcer and then a GI consult may be in order since this may have nothing to do with your lupus.

In brief: See rheumatologist

The bleeding ulcer is not the usual presentation for lupus.
In fact, prednisone may worsen it. You need to talk to your rheumatologist to make sure that the medications you are taking are not causing the ulcer and then a GI consult may be in order since this may have nothing to do with your lupus.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors